Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On means with countably additive continuities


Authors: Lester E. Dubins and David Heath
Journal: Proc. Amer. Math. Soc. 91 (1984), 270-274
MSC: Primary 46G99; Secondary 28A20, 60A10
MathSciNet review: 740184
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some notions of countable additivity, meaningful for an expectation whose domain is an arbitrary linear space of bounded, real-valued functions, are studied.


References [Enhancements On Off] (What's this?)

  • [1] Bruno de Finetti, Probability, induction, and statistics, Wiley, New York, 1972.
  • [2] -, Theory of probability, Vols. 1 and 2, Wiley, New York, 1975.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G99, 28A20, 60A10

Retrieve articles in all journals with MSC: 46G99, 28A20, 60A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0740184-X
PII: S 0002-9939(1984)0740184-X
Keywords: Probability, prevision, linear forms, countable additivity, finite additivity, expectation
Article copyright: © Copyright 1984 American Mathematical Society